Couldn't find what you looking for?

TRY OUR SEARCH!

I am 65. I was prescribed Cymbalta for depression and pain related to TMJ. For one week I took 30 mg and then it was upped to 60 mg. I became unbelievably constipated and stopped the drug after one week on the 60 mg. I'm now on the way to the ER for unrelenting pain in my abdomen because I think I need a ct scan to rule out a rectal tear. This drug is TERRIBLE!!!

Loading...

I was on Effexor briefly because Lexapro (which had been relatively great for 2 years) was making me drowsey and I wanted to see if another medication would be less soporific. Effexor rendered me completely incapable off going number two, even with fiber and milk of magnesia. Then my doctor switched me to Cymbalta to see if the constipation issue would change, but I was still rather constipated on Cymbalta. Never take this drug if you can avoid it. I'm weaning off of it now and I have these weird swishing noises in my ears every time I move my eyes quickly.
Reply

Loading...

At 64 years old I began cymbalta about 1 year ago, and experienced both constipation and regurgitation. I now take 80 mgs, and have virtually no constipation. However, I accomplished this by taking several health supplements such as "ColonCleanse" fish oil, flax oil, omega 3 oil. Further, I completely stay away from simple carbohydrates, exercise and eat fruits and vegetables. Occasionally I use gelatin suppositories.

I do believe that cybalta does have a beneficial effect on my severe depression and resultant lethargy. I am way less depressed, more alert and energetic.

Unfortunately, I drink six or more ounces of vodka each night, drink wine with dinner, and if I over do it even slightly, I am terribly sick in the morning. I am told that if I keep drinking, I will likely start having seizures. My sex drive sucks. I will have to get real about all this.
Reply

Loading...

I recently switched from Lexapro to Cymbalta because of ADD caused by a norepinepherine deficiency, and I experienced constipation when I began both drugs. On lexapro, I had a terrible time with it, but eating tons of dried fruit and fiber rich foods, drinking coffee, tea, and other hot liquids, and taking a high dose of Miralax ended that quickly enough (as did a spike in my smoking, but I would recommend less harmful cures first). I'm hoping the digestive side effects won't affect me as much this time around, since I am taking a comparable dose and already got over side-effect constipation once.
Reply

Loading...

I am 44 years old. I went on Cymbalta for temporary depression due to a job loss and a relationship issue that hit all at once. But I couldnt get off it without insurance early on and have a doc wean me off it so for four years I was on Cymbalta 60mg and it not only left me broke ($168/month) and still its not covered by insurance so I got off it but has it totally ruined my digestive system and caused IBS, severe non stop constipation, distended stomach bloating, and wicked indigestion.

Now after finally being weaned appropriately off Cymbalta for about a month now - I feel lethargic, have a total loss of interest (and Im getting married in two months), and I am cranky due to feeling like I am wanting to sleep all the time but I work 9 to 5 so I cant sleep it off although weekends Ive sleep 12 hours a day before getting up finally.

I HAVE found that Probiotics, daily stool softner, digestive enzymes every time I eat and colon cleanse has helped me immensely but I cannot get the lethargy, loss if interest, crankiness and blah's under control. IS Anyone else had these issues and if so how long does this last and besides Benadryl (which does help but I cant wake up easily from it so it adds to the lethargy) does anything else that is natural help?
Reply

Loading...